Spherical roots of spherical varieties
- [1] Department Mathematik, Emmy-Noether-Zentrum, FAU Erlangen-Nürnberg, Cauerstraße 11, 91058 Erlangen, Germany
Annales de l’institut Fourier (2014)
- Volume: 64, Issue: 6, page 2503-2526
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- D. N. Akhiezer, Equivariant completion of homogeneous algebraic varieties by homogeneous divisors, Ann. Global Anal. Geom. 1 (1983), 49-78 Zbl0537.14033MR739893
- A. Borel, J. Tits, Éléments unipotents et sous-groupes paraboliques de groupes réductifs. I, Invent. Math. 12 (1971), 95-104 Zbl0238.20055MR294349
- Armand Borel, Linear algebraic groups, 126 (1991), Springer-Verlag, New York Zbl0726.20030MR204532
- N. Bourbaki, Éléments de athématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, (1968), Hermann, Paris Zbl0186.33001MR240238
- P. Bravi, D. Luna, An introduction to wonderful varieties with many examples of type , J. Algebra 329 (2011), 4-51 Zbl1231.14040MR2769314
- M. Brion, On spherical varieties of rank one (after D. Ahiezer, A. Huckleberry, D. Snow), Group actions and invariant theory, (Montreal, PQ, 1988) 10 (1989), 31-41, Amer. Math. Soc., Providence, RI Zbl0702.20029MR1021273
- M. Brion, Vers une généralisation des espaces symétriques, J. Algebra 134 (1990), 115-143 Zbl0729.14038MR1068418
- E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Mat. Sbornik N.S 30(72) (1952), 349-462 Zbl0048.01701MR47629
- V. Franjou, W. van der Kallen, Power reductivity over an arbitrary base, Doc. Math. (2010), 171-195 Zbl1213.20044MR2804253
- F. Knop, Mehrfach transitive Operationen algebraischer Gruppen, Arch. Math. (Basel) 41 (1983), 438-446 Zbl0557.14028MR731620
- F. Knop, The Luna-Vust theory of spherical embeddings, (1991), 225-249, Manoj Prakashan, Madras Zbl0812.20023MR1131314
- F. Knop, Über Bewertungen, welche unter einer reduktiven Gruppe invariant sind, Math. Ann. 295 (1993), 333-363 Zbl0789.14040MR1202396
- F. Knop, Localization of spherical varieties, (2013) Zbl1331.14051MR3218807
- F. Knop, G. Röhrle, Spherical subgroups in simple algebraic groups, (2013) Zbl06486863
- M. Krämer, Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen, Compos. Math. 38 (1979), 129-153 Zbl0402.22006MR528837
- D. Luna, Variétés sphériques de type A, Publ. Math. Inst. Hautes Études Sci. 94 (2001), 161-226 Zbl1085.14039
- Th. Luna, Plongements d’espaces homogènes, Comment. Math. Helv. 58 (1983), 186-245 Zbl0545.14010MR705534
- B. Schalke, Sphärische Einbettungen in positiver Charakteristik, Diplomarbeit (Universität Erlangen) (2011)
- B. Wasserman, Wonderful varieties of rank two, Transform. Groups 1 (1996), 375-403 Zbl0921.14031MR1424449